MAUDE Adverse Event Report: RESMED PTY LTD ASTRAL EXTERNAL BATTERY, AMERICAS; VENTILATOR, CONTINUOUS (FACILITY/HOME)

RESMED PTY LTD ASTRAL EXTERNAL BATTERY, AMERICAS; VENTILATOR, CONTINUOUS (FACILITY/HOME)
Model Number 27919
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Resmed has requested for the device to be returned so that an engineering investigation can be performed.The device has not been returned, therefore resmed is unable to confirm the alleged malfunction at this time.Resmed reference #: (b)(4).
 
Event or Problem Description
It was reported to resmed that an astral device had an external battery with a reduced level of capacity.There was no patient harm or serious injury reported as a result of this incident.

Brand Name
ASTRAL EXTERNAL BATTERY, AMERICAS
Common Device Name
VENTILATOR, CONTINUOUS (FACILITY/HOME)
Manufacturer (Section D)
RESMED PTY LTD
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS  2153
Manufacturer (Section G)
RESMED PTY LTD
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS   2153
Manufacturer Contact
jaklin aziz
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS   2153
MDR Report Key19480984
Report Number3004604967-2024-00147
Device Sequence Number20809750
Product Code NOU
UDI-Device Identifier00619498279197
UDI-Public(01)00619498279197(11)231116(10)1743940
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K172875
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number27919
Device Catalogue Number27919
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/07/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2024
Initial Report FDA Received Date06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/23/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown